# SDR 98ZZZM96

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 58111011
- Condition: Failed
- Location: Nr 3 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 NOSE COWL FLOW CONTROL VALVE WAS FOUND TO HAVE A RIVET IN THE FAIL/SAFE MODE TO BE WORN EXCESSIVELY.  REPLACED VALVE.  (M)
